EconPapers    
Economics at your fingertips  
 

Existence of solutions of minimization problems with an increasing cost function and porosity

Alexander J. Zaslavski

Abstract and Applied Analysis, 2003, vol. 2003, 1-20

Abstract:

We consider the minimization problem f ( x ) → min , x ∈ K , where K is a closed subset of an ordered Banach space X and f belongs to a space of increasing lower semicontinuous functions on K . In our previous work, we showed that the complement of the set of all functions f , for which the corresponding minimization problem has a solution, is of the first category. In the present paper we show that this complement is also a σ -porous set.

Date: 2003
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2003/952821.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2003/952821.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:952821

DOI: 10.1155/S1085337503212094

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:952821